# SDR GTIA9700254

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 566 - WITH AUTO-PILOT ENGAGED, YOKE FLUTTERS BACK AND FORTH.  FOUND NR 2 AIR DATA COMPUTER OUTPUTS BAD.  REFERENCE MRR GTIA9700255 FOR REMOVAL AND REPLACEMENT OF NR 2 AIR DATA COMPUTER.  SYSTEM OPS CHECK GOOD IAW DC-9 MM CHAPTER 22-10-0.  (M)
